# SDR WRLA95004

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- System (JASC): 2910 · Hydraulic System, Main
- Part: Connector
- Part number: BKJ12F123SDY175
- Condition: Loose
- Location: Nr 1 Hyd Pump
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHILE ON TAXI, FLIGHT CREW OBSERVED NR 1 ENGINE PUMP HYDRAULIC OFF LIGHT WOULD NOT EXTINGUISH.  CREW SWITCHED HYD SYSTEM CONTROLLER FROM 'AUTO' TO 'MANUAL' AND THEN BACK TO 'AUTO'.  HOWEVER, NR 1 ENGINE LT HYD PUMP WOULD NOT TURN OFF.  CREW ELECTED TO RETURN TO GATE FOR REPAIRS.  LINE MAINTENANCE FOUND CANNON PLUGS ON BOTH RT AND LT LOW PRESSURE HYD SWITCHES LOOSE AND DIRTY.  CLEANED CANNON PLUG ON BOTH RT AND LT LOW PRESSURE SWITCHES AND RECONNECTED.  IN ADDITION, REMOVED DEPRESSURIATION SOLENOID SWITCH, CLEANED AND RECONNECTED.  HYDRAULIC SYSTEM CHECKED NORMAL ON ENGINE RUN.  AIRCRAFT RETURNED TO SERVICE.  THESE SPECIFIC CANNON PLUGS ARE LOOSENING ON A REPETITIVE BASIS.  (X)
